# SDR SWAA102516

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 53,612 hours, 45,028 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2593
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION /  DECLARED EMERGENCY.  ON DEPARTURE CLIMBOUT AIRCRAFT CABIN AND COCKPIT EXPERIENCED STRONG ODOR, BOTH OILY AND ACRID.  REMOVED AND REPLACED GASPER FAN PER MM.
